Translator Disclaimer
2021 New lower bound on the modularity of Johnson graphs
Mikhail Koshelev
Mosc. J. Comb. Number Theory 10(1): 77-82 (2021). DOI: 10.2140/moscow.2021.10.77

Abstract

The modularity of a graph is a value that shows how well the graph can be split into clusters. It is a key part in many clustering algorithms. In this paper, we improve the lower bound on the modularity of Johnson graphs significantly.

Citation

Download Citation

Mikhail Koshelev. "New lower bound on the modularity of Johnson graphs." Mosc. J. Comb. Number Theory 10 (1) 77 - 82, 2021. https://doi.org/10.2140/moscow.2021.10.77

Information

Received: 14 June 2020; Revised: 10 July 2020; Accepted: 27 July 2020; Published: 2021
First available in Project Euclid: 22 January 2021

Digital Object Identifier: 10.2140/moscow.2021.10.77

Subjects:
Primary: 05C99

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • 2021
MSP
Back to Top